4 posts shown.
That’s exactly how it works. You really can't afford to shy away from those tough conversations, and it is absolutely vital that you stay incredibly specific when you're describing your symptoms to your doctor because that is truly the only way they can accurately gauge what kind of treatment you actually need. ☕
Michelle Smith8 said:I mean, things are technically "better" since the psychosis has cleared up, but honestly? I feel pretty terrible. My appetite is nonexistent and I’ve just been retreating into my own shell lately. Really hoping I can start feeling like a functioning human being again soon.
Are you taking any antidepressants right now? Because that could definitely be what's happening when you combine them with Lipitor. Just whatever you do, please don't stop the Lipitor and switch solely to antidepressants, since those can actually trigger more psychosis on their own. It might be a great idea to see if you can get switched over to Prozac, because if Lipitor works for you, they're made by the same pharmaceutical company. And look, it’s actually pretty standard to hit this depressive slump once the psychosis starts to settle down.🙂 Everything is going to turn out fine.
There’s this thing called brief psychotic disorder, which basically serves as a waiting room while doctors try to figure out if it's actually schizophrenia. Everything really hinges on how you're holding up six months down the line, or even more critically, what happens once those six months pass and you eventually taper off your meds under medical supervision. But honestly, there is a chance it truly is just a passing phase. Maybe I’m just trying to comfort myself because I’m currently on Lipitor and the side effects are absolutely wrecking me. I swear I end up having more hallucinations from the medication itself than I ever did without it...
There’s so much going on in this thread that it’s a bit overwhelming to try and catch everything at once, but I wanted to jump in. Basically, I was diagnosed with F23 psychosis about a week ago—so hopefully it's just a passing thing. I’ve been taking Ziprasidone, and honestly, it feels like it's shutting down my brain every thirty minutes or so, which actually isn't a bad thing considering how chaotic my head has been for the last month. For context, I also take 5mg of Normabel, and I've been on Zoloft since 2006 following a stint on Paxil back in 2005.
Anyway, I’m really hoping these side effects die down soon, so I guess I'll officially join the club, even if it's just temporarily. To be completely honest, I'm terrified that this isn't just a phase because I'm only 18, and that's usually when this stuff starts showing up, right?😕